Advanced search
1 file | 135.52 KB Add to list

Fuzzy adjunctions and fuzzy morphological operations based on implications

Yun Shi (UGent) , Mike Nachtegael (UGent) , Da Ruan (UGent) and Etienne Kerre (UGent)
Author
Organization
Keywords
IMPLICATION OPERATORS, QL-IMPLICATIONS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 135.52 KB

Citation

Please use this url to cite or link to this publication:

MLA
Shi, Yun, Mike Nachtegael, Da Ruan, et al. “Fuzzy Adjunctions and Fuzzy Morphological Operations Based on Implications.” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS 24.12 (2009): 1280–1296. Print.
APA
Shi, Yun, Nachtegael, M., Ruan, D., & Kerre, E. (2009). Fuzzy adjunctions and fuzzy morphological operations based on implications. INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, 24(12), 1280–1296.
Chicago author-date
Shi, Yun, Mike Nachtegael, Da Ruan, and Etienne Kerre. 2009. “Fuzzy Adjunctions and Fuzzy Morphological Operations Based on Implications.” International Journal of Intelligent Systems 24 (12): 1280–1296.
Chicago author-date (all authors)
Shi, Yun, Mike Nachtegael, Da Ruan, and Etienne Kerre. 2009. “Fuzzy Adjunctions and Fuzzy Morphological Operations Based on Implications.” International Journal of Intelligent Systems 24 (12): 1280–1296.
Vancouver
1.
Shi Y, Nachtegael M, Ruan D, Kerre E. Fuzzy adjunctions and fuzzy morphological operations based on implications. INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS. 2009;24(12):1280–96.
IEEE
[1]
Y. Shi, M. Nachtegael, D. Ruan, and E. Kerre, “Fuzzy adjunctions and fuzzy morphological operations based on implications,” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, vol. 24, no. 12, pp. 1280–1296, 2009.
@article{1085929,
  author       = {Shi, Yun and Nachtegael, Mike and Ruan, Da and Kerre, Etienne},
  issn         = {0884-8173},
  journal      = {INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS},
  keywords     = {IMPLICATION OPERATORS,QL-IMPLICATIONS},
  language     = {eng},
  number       = {12},
  pages        = {1280--1296},
  title        = {Fuzzy adjunctions and fuzzy morphological operations based on implications},
  url          = {http://dx.doi.org/10.1002/int.20385},
  volume       = {24},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: